# SDR EE4Y2022041915426

- Difficulty date: April 19, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N328NV
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- Aircraft time: 46,004 hours, 33,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURE INSPECTION PER ALLEGIANT TASK CARD 534147-01-2, IT WAS FOUND REAR FUSELAGE FROM FR68-150MM TO FR68+160MM , Y+1250 SILL WEB WITH CORROSIÓN 

WORK PERFORMED: 
PERFORMED PERMANENT REPAIR AT SILL WEB   Y+1250 BETWEEN 220MM  FWD OF FR68 AND FR 68 AND BETWEEN FR68 AND 150MM AFT OF FR 68  IAW SRM REPAIR TASK 53-41-14-300-001 FIGURE 001 REPAIR PRINCIPE 7 AND 8 , REPAIR CATEGORY A
